MathSciNet Relay Station
MathSciNet bibliographic data
MR425957 (54 #13907) 55D15
Dyer, Micheal N.; Sieradski, Allan J. Trees of homotopy types of 2-dimensional ${\rm CW}$ complexes. II. Trans. Amer. Math. Soc. 205 (1975), 115–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement